MathSciNet Relay Station
MathSciNet bibliographic data
MR1661266 (2000m:32035) 32S15 (14H20)
Kang, Chunghyuk Analytic types of plane curve singularities defined by weighted homogeneous polynomials. Trans. Amer. Math. Soc. 352 (2000), no. 9, 3995–4006.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement